Approximate solutions of linear and non-linear diffusion equations by using Daftardar-Gejji-Jafari's method


Sari M. , Günay A., Gürarslan G.

International Journal of Mathematical Modelling and Numerical Optimisation, vol.2, pp.376-386, 2011 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2011
  • Doi Number: 10.1504/ijmmno.2011.043086
  • Title of Journal : International Journal of Mathematical Modelling and Numerical Optimisation
  • Page Numbers: pp.376-386